MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ INJECTOR LUER LOCK N35C

BECTON DICKINSON, S.A. BD PHASEAL¿ INJECTOR LUER LOCK N35C
Catalog Number 515004
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd phaseal¿ injector luer lock n35c, phaseal injector was released from the infusion set in conjunction with cytostatics injection.It should have been tightened but screwed off and fluid flowed into the patient's bed.
 
Additional Manufacturer Narrative
Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Investigation conclusion: the luer thread may become damaged due to over-torque of the component during connection with the male luer.Root cause description: it is not possible to establish the root cause.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ INJECTOR LUER LOCK N35C
Common Device Name
INJECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8160814
Report Number3003152976-2018-00539
Device Sequence Number1459544
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515004
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;